# SDR DXTA2020100504171

- Difficulty date: October 5, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N700QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20792
- Aircraft time: 1,425 hours, 807 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dcu
- Condition: Faulted
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DCU B B3-006531 DCU "A" B3-006494 BRAKE FAULT B3-22442 UPON SELECTING GEAR DOWN WE GOT A MAGENTA BOX WITH DASHES ON THE RIGHT MAIN GEAR.  WE ALSO GOT THE FOLLOWING CAS MESSAGES: GEAR DISAGREE, LEFT AND RIGHT THRUST REVERSER FAIL, BRAKE FAUL AND LEFT HYD TEMP HIGH.  AFTER RUNNING APPROPRIATE CHECKLISTS WE LANDED WITHOUT INCIDENT.  CORRECTIVE ACTION: REMOVED BAD DCU AND INSTALLED NEW DCU, IAW CH350 AMM 31-41-01.  OPERATIONS CHECKS ARE GOOD AND DCU A & B FAULTS ARE NO LONGER ACTIVE.  REMOVED DCU P/N 822-1578-009 S/N 4FKD1X INSTALLED S/N 46YXP3.
